# SDR ASAA2013020593930

- Difficulty date: February 5, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202A
- Part serial: PA998
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER T/E INBD CORNER DELAMINATED.  ACFT GROUNDED.  BONDED REPAIR OF NR 4 SLAT UPPER T/E INBD CORNER IAW SRM 51 70 10, REPAIR NR 4.
